MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD-SOLIS HPCA PIB PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump exhibited 41622 error code/alarming.The status of the product at time of event was during testing.The end-of-life (eol) device will not be scheduled for service or evaluation, as it has reached its end-of-life status.We are ensuring that the complaint is documented appropriately for gcm records.
 
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
CADD-SOLIS HPCA PIB PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24111853
Report Number3012307300-2026-00403
Device Sequence Number5407034
Product Code MEA
UDI-Device Identifier10610586038808
UDI-Public(01)10610586038808(11)180907
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0300-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown